# SDR 2009FA0000184

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 511130915
- Condition: Cracked
- Location: Fuselage
- Part time: 9,268 hours, 10,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSPECTION THE INTERIOR UPHOLSTERY WAS REQUIRED TO BE REMOVED.  VISUALLY FOUND THE FUSELAGE DOOR FRAME STRUCTURE WHERE THE AFT DOOR SUPPORT CABLE MOUNTS TO BE CRACKED.  THERE IS NO REQUIREMENT TO REMOVE THE SIDE WALL TRIM EXCEPT DURING THE SID INSPECTION CALLED OUT IN THE LATEST MANUAL REVISION 16.  THIS COULD NOT BE DETECTED WITHOUT UPHOLSTERY REMOVAL.
